Travelling waves in a model of species migration
Feltham, D.L. and Chaplain, M.A.J. (2000) Travelling waves in a model of species migration. Applied Mathematics Letters, 13 (7). pp. 67-73. ISSN 0893-9659
To link to this item DOI: 10.1016/S0893-9659(00)00079-3
A model of species migration is presented which takes the form of a reaction-diffusion system. We consider special limits of this model in which we demonstrate the existence of travelling wave solutions. These solutions can be used to describe the migration of cells, bacteria, and some organisms. © 2000 Elsevier Science Ltd. All rights reserved.